Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Flab around stomach continues downwards, does not feel like fatty tissue. Could it be Lymphatic Nodes?

Alright, I m not exactly sure how to explain this. Above my groin , near the lower- stomach area, as the fat tissue of my stomach (Just a bit chubby as you would put it) continues downwards, it keeps progressing and stops at the mentioned area. I have prodded it and it does not feel like fatty tissue, so I am concerned that it may be swollen Lymphatic Nodes. Any answers would be greatly appreciated
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it can be inuinal hernia
as the inuinal hernia have the same symptomps and signs
as i dont know eaxctly what is the problem if it is movable pinful or increase on couh you have not written anything
but you can consult a good surgeon who can tel you exact diagnosis after history and complete clinincal examination of the area
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor